Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Applications of Banach ideals of operators


Author: J. R. Retherford
Journal: Bull. Amer. Math. Soc. 81 (1975), 978-1012
MSC (1970): Primary 46-02, 47-02, 46C05, 46B10, 46B15, 46E05, 46E15, 46E30, 47B10
MathSciNet review: 0412834
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46-02, 47-02, 46C05, 46B10, 46B15, 46E05, 46E15, 46E30, 47B10

Retrieve articles in all journals with MSC (1970): 46-02, 47-02, 46C05, 46B10, 46B15, 46E05, 46E15, 46E30, 47B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13881-X
PII: S 0002-9904(1975)13881-X